Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Constant headaches, mid-cycle spotting, light headedness, excessive thirst post delivery. What can be done?

Hello, I know kind of personal issues but here goes. I recently started getting my period in april after having my child last july. I have been having 2 periods with spotting in between since then, I get constant headaches , light headedness, and am always thirsty. My doctor just keeps telling me I m fine and that my body is still adjusting. I am just so fed up with always having a headache, constantly going to the bathroom, and constantly bleeding . It gets very old, any suggestions on what to do? Thank you.
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
I can suggest you to take a blood test to rule out Diabetes.
The frequent headaches, thirst, excess urination, etc may be important.
The bleeding may be a symptom of post natal issue due to irregular hormones as told by your doctor.

Answered: Mon, 16 Jul 2012
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
thanks for the query, periods after a child birth may take some time to come back to regular, if its a moderate amount of blood flow during periods, nothing to worry, but if you are having spotting since delivery, any history of fever, foul smelling discharge from vagina better to conult a obstetrisian, i hope i have addressed your query.

get well soon
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor